Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On Sotalol 80 mg for Atrial fibrillation, feel dizzy. Is this side effect ?

Hi, I am on Sotalol 80 mg treating my Atrial fibrilation what comes every two to three month again. I have been trated two time till now with cardio version to come back to Sinus .Once was sucsesfull and one not. It seams to mange pretty well my Atria Fibrilation with Sotalol 8o but I feel very dizzy when I am sitting and than stand up.It is very unpleasent side effect. Other medication I have for Blood preassuse also.It is Ramipril 10 mg /once a day/aand also as Diabeticer I am on Insulin Novomix 30 /2o ml in the morning and 20 ml in the afternoon/IS THIS tHERAPY WRIGHT FOR ME?What do you suggest as the best solution for stopping or making at least the time between that sessions longer?Thanks
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
dizzy can be from low BP or low sugar
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor